# SDR SIMA20210124002

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 50,003 hours, 41,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2553 - AUTH# 01-308-C AFT FLASHLIGHT INOP-C/A-RAR AFT FLASHLIGHT SYSTEM ASSEMBLY IAW 33-50-16-000-801-A AND 33-50-16-400-801-A OPS CHECK GOOD MEL RESTORED
